Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0131873

author
Kan, Daniel M.
title
Functors involving c.s.s. complexes
year
1958
journal
Transactions of the American Mathematical Society
volume
87
pages
330–346
MathSciNet
MR0131873
DOI
doi:0131873

@article{MR0131873,
    AUTHOR = "Kan, Daniel M.",
    TITLE = "Functors involving c.s.s. complexes",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "87",
    YEAR = "1958",
    PAGES = "330--346",
    ISSN = "0002-9947",
    MRCLASS = "55.25",
    MRNUMBER = "0131873",
    MRREVIEWER = "D. Puppe",
    DOI = "10.2307/1993103"
}

      

This item is referenced in 1 tag:

  • in Subsection 2.5.6: The Dold-Kan Correspondence